# SDR A6WA2017092245294

- Difficulty date: September 12, 2017
- Submitted: September 22, 2017
- Operation: Air carrier
- Aircraft: N464AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7890
- Aircraft time: 32,020 hours, 30,841 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: N1262075
- Condition: Corroded
- Location: Bs 409-559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SEAT TRACK CORRODED FROM BS 409+128 TO 559,  RBL9.   REPLACED THE SEAT TRACK IAW AMM 53-01-11, AND REO601R-53-00-485, REV-B.
